U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

Please indicate side effects of diabetes medicine "acarbose"?

1 doctor answer8 doctors weighed in
Dr. Thomas Namey
Rheumatology 48 years experience
None are serious but: May increase gas and occasionally promote loose stools!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 39-year-old member asked:

Please share side effects of acarbose?

1 doctor answer1 doctor weighed in
Dr. Charles A Bryant
Endocrinology 49 years experience
Acarbose side effect: Acarbose can be a helpful addition to the treatment of type 2 diabetes. The medication blocks the digestion and absorption of dietary sugars in the intestinal tract. The most common side effects are bloating, increase in intestinal gas and abdominal pain. Starting at a very small dose and gradually increasing the amount taken with each meal can help decrease these side effects.

Related questions

A 32-year-old member asked:
2 doctor answers6 doctors weighed in
A 37-year-old member asked:
3 doctor answers8 doctors weighed in
A 30-year-old member asked:
2 doctor answers6 doctors weighed in
A 36-year-old member asked:
1 doctor answer1 doctor weighed in
A 48-year-old member asked:
1 doctor answer5 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 27, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.